# SDR SWAA2023101610673

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 57,246 hours, 39,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unpacked
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHTHAND SERVICE DOOR SLIDE POPPED OUT OF HOUSING.<[01] REMOVED SLIDE FROM RH SERVICE DOOR FWD AND REINSTALLED SLIDE IN HOUSING COVER; AND INSTALLED SLIDE ASSAY TO RH SERVICE FWD DOOR. OPTS CHECK GOOD OF DOOR REF AMM 25-66-01.
